Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 47, NWS St. Louis, MO

March 18, 2013Saint Charles County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 18, 2013, 2:11 AM CDT for Saint Charles County, Missouri. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Mar 18, 2013, 2:11 AM CDT (07:11 UTC)
Expired
Mar 19, 2013, 2:11 AM CDT
In force
24 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Saint Charles County, MO

The radar

The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 16.52 ft at Mar 18, 2013, 2:00 AM CDT.

actionminormoderate510152003/1803/1903/20
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

567 
WGUS43 KLSX 180711
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
211 AM CDT MON MAR 18 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY

.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.5 INCHES OF RAIN OVER THE PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-190711-
/O.NEW.KLSX.FL.W.0047.130318T0711Z-000000T0000Z/
/DRCM7.1.ER.130318T0457Z.130318T0600Z.000000T0000Z.UU/
211 AM CDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DARDENNE CREEK AT ST. PETERS
* UNTIL MID MORNING MONDAY.
* AT  2:00 AM MONDAY THE STAGE WAS 16.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK 
  BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
  BROWN ROAD PARK BEGINS FILLING UP.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$
2 follow-up statements
673 
WGUS83 KLSX 181131
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
631 AM CDT MON MAR 18 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN 
MISSOURI...
 

  DARDENNE CREEK AT 

      ST. PETERS 
 

.THIS FLOOD WARNING IS A RESULT OF ONE TO TWO INCHES OF RAINFALL OVER
THE PAST 48 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-191131-
/O.EXT.KLSX.FL.W.0047.000000T0000Z-130319T2116Z/
/DRCM7.1.ER.130318T0457Z.130318T1800Z.130318T2116Z.UU/
631 AM CDT MON MAR 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE DARDENNE CREEK AT ST. PETERS
* UNTIL LATE THIS AFTERNOON.
* AT 6:00 AM MONDAY THE STAGE WAS 16.3 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK IS FORECAST TO CREST NEAR 16.6 FEET LATE THIS
  MORNING OR EARLY AFTERNOON AND THEN FALL RAPIDLY BELOW FLOOD STAGE
  BY LATE THIS AFTERNOON.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/19  03/20  03/21  03/22  03/23

DARDENNE CREEK
  ST. PETERS      16.0   16.31      11.9    6.7    5.1    4.5    4.3
069 
WGUS83 KLSX 181405
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
905 AM CDT MON MAR 18 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN 
MISSOURI...
 

  DARDENNE CREEK AT 

      ST. PETERS 


.THIS WILL BE THE FINAL STATEMENT FOR THIS FLOODING EVENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-181435-
/O.CAN.KLSX.FL.W.0047.000000T0000Z-130319T2116Z/
/DRCM7.1.ER.130318T0457Z.130318T0645Z.130318T1247Z.UU/
905 AM CDT MON MAR 18 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE DARDENNE CREEK AT ST. PETERS.
* AT 8:00 AM MONDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* THE CREEK FELL BELOW FLOOD STAGE AT 7:47 AM MONDAY.
* FORECAST...THE CREEK IS FORECAST TO CONTINUE TO FALL TO NEAR 12.1 FEET
  TUESDAY MORNING.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/19  03/20  03/21  03/22  03/23

DARDENNE CREEK
  ST. PETERS      16.0   15.88      12.2    8.1    6.4    5.5    4.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 17, 11:55 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Mar 17, 11:55 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1155 PM CDT SUN MAR 17 2013

.UPDATE...
ISSUED AT 1125 PM CDT SUN MAR 17 2013

LAST UPDATE FOR THIS EVENING WILL BE TO CHANGE OVER REMAINING
PRECIPITATION TO RAIN SHOWERS AS WARM AIR HAS MADE IT ALL THE WAY
TO KUIN. BACK EDGE OF HEAVIEST SHOWERS MOVING EAST WITH LOW
PRESSURE APPROACHING FROM THE SOUTHWEST. BELIEVE ISOLATED SHOWERS
AND DRIZZLE WILL BE AROUND MUCH OF THE OVERNIGHT AND EARLY MORNING
HOURS. NEXT AREA OF RAIN SHOWERS ACROSS KANSAS WILL MOVE INTO THE
CENTRAL MISSOURI COUNTIES AFTER SUNRISE.

CVKING

&&

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 331 PM CDT SUN MAR 17 2013

DIFFICULT PCPN FCST ONCE AGAIN TONIGHT. AFTER THIS MORNING\S PCPN
DISSIPATED...ANOTHER BAND OF STRONG FRONTOGENESIS IN THE H8-H7
LAYER DVLPD THIS AFTN ACROSS CENTRAL MO AND WAS SUPPORTING A BROAD
AREA OF PCPN STRETCHING FM ERN KS THROUGH ERN MO. MODELS DEPICT
THIS BAND SHIFTING EWD WITH TIME TONIGHT. A SCANT 20 MINUTES AGO
IT LOOKED LIKE PCPN WOULD FALL MAINLY AS A RAIN/SLEET MIX WITH AN
OVERALL TREND OF TRANSITIONING TO ALL RAIN DUE TO WARMING
TEMPERATURES...BUT THEN A RAIN/SLEET/SNOW MIX STARTED TO FALL AT
THE WFO. THE ATMOSPHERE HAS A FUNNY WAY OF REMINDING FORECASTERS
WHO\'S REALLY IN CHARGE...AND IT IS NOT THE FORECASTERS.

ANOTHER POINT OF UNCERTAINTY WRT THE FCST FOR TONIGHT IS THE NWD
EXTENT OF THE PCPN SHIELD BECAUSE ELY/NELY WINDS CONTINUE TO ADVECT
A DRY AIR MASS INTO THE NRN THIRD OF THE CWA WHICH WILL DELAY
SATURATION OF THE LOWER LEVELS. ONCE SATURATION OCCURS...BUFKIT
PROFILES SUPPORT A MIX OF RAIN...SNOW...AND/OR SLEET IN THOSE AREAS
AT VARIOUS TIMES THROUGH THE NIGHT. FARTHER SOUTH...SCT SHRA AND ISO
TSRA HAD DVLPD ACROSS SOUTHERN MO THIS AFTN AND WERE LIFTING NEWD.
THIS TREND IS EXPECTED TO CONTINUE TONIGHT AND ISOLATED
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SRN CWA DUE TO 100-200
J/KG OF MUCAPE COLLOCATED WITH STRONG H85 MCONV ON THE NOSE OF A
DVLPG LLJ RIDING OVER A STALLED FNTL BDRY IN AR.

KANOFSKY

&&

.LONG TERM...(MONDAY THROUGH NEXT SUNDAY)
ISSUED AT 331 PM CDT SUN MAR 17 2013

AS A TAGLINE FROM A POPULAR 1960S SHOW USED TO SAY...MISSED IT BY
THAT MUCH.  BANDED PCPN SETUP MAINLY JUST S OF STL METRO AND THE MO
RIVER AND INSTEAD WAS IN A SLIGHTLY WARMER COLUMN WHICH ENDED UP
GIVING THESE AREAS MOSTLY RAIN...ALTHOUGH SOME SLEET AND SNOW ACCUM
WAS OBSERVED AS WELL. A BIT FARTHER N LIKE ORIGINALLY EXPECTED AND
IT WOULD HAVE BEEN A MUCH DIFFERENT STORY AS ATMOSPHERE HAS
REMAINED CONDUCIVE TO FROZEN PCPN THRU THE DAY.

A PERSISTENTLY COLD PATTERN IS EXPECTED FOR THE UPCOMING WEEK AND
INTO NEXT WEEKEND AS THE STRONG PAC SHORTWAVE NOW MOVING INTO THE
NRN HI PLAINS WILL TAKE FULL ADVANTAGE OF THE QUASI-ZONAL PATTERN
CURRENTLY IN PLACE ACROSS THE CONUS TO ZIP ON THRU AND CARVE OUT A
NEW LONGWAVE TROF OVER ERN NOAM.  TOGETHER WITH BLOCKING PATTERNS
OVER THE NRN ATLANTIC...THIS WILL KEEP THIS PATTERN FOR OUR REGION
MIRED IN PLACE AND MAINTAIN THE BELOW AVERAGE TEMPS THAT HAVE BEEN A
THEME FOR MUCH OF MARCH 2013.  PLENTY OF LIGHT PCPN CHCS FROM MONDAY
ON WITH NOT VERY STRONG SIGNALS AND A PATTERN BY LATE WEEK AND NEXT
WEEKEND THAT LOOKS LO CONFIDENCE WRT STORM SYSTEM TRACKS BUT HI
CONFIDENCE ON TEMP ANOMALIES.

FIRST UP IS THE LEFTOVERS OF OUR SECOND WAVE OF PCPN...CURRENTLY
ERUPTING OVER MO.  DRY SLOT EXPECTED TO PUSH THRU MUCH OF THE
CNTRL/SRN FA BY 12Z/MON OVERLAYING A SFC CDFNT.  MEASURABLE PCPN
CHCS SHOULD BE SHUNTED TO THE FAR N AND E-SE PORTIONS OF THE FA BY
12Z/MON...WITH THE LOWER ATMOSPHERE WARM ENOUGH TO SUPPORT RAIN
EVERYWHERE SAVE NE MO AND W-CNTRL IL WHERE RAIN-SNOW MIX STILL
HANGING ON.  ELSEWHERE...DECENT LEVELS OF LO CLOUDS WITH LO LEVEL
CONVERGENCE AND TEMPS ABOVE 32F SHOULD SUPPORT SOME SORT OF --DZ
UNTIL FRONT MOVES THRU LATER IN THE MORNING.

OTHER UPPER LEVEL DISTURBANCES RIPPLE MONDAY NIGHT - TUESDAY NIGHT
BUT WILL BE MOISTURE STARVED AT THE BEGINNING AND SO WILL GO THRU
DRY.  HOWEVER...SIGNALS ARE INCREASING FOR LATE TUESDAY AND TUESDAY
EVENING OF A NW FLOW SYSTEM CONTAINING ENOUGH LIFT AND SOMEWHAT
HIGHER LEVELS OF MOISTURE TO PERHAPS WARRANT A MENTION.  THE NAM HAS
BEEN TAKING A VERY BULLISH STANCE ON IT...OUTPUTTING 3-4 TENTHS OF
AN INCH OF WHAT SHOULD BE MOSTLY SNOW ALTHOUGH RAIN WILL PROBABLY
OCCUR AT THE START.  BUT THE NAM HAS BEEN SO UNRELIABLE THIS
WINTER.  THE GFS SHOWS NO PCPN WITH IT...BUT WHAT HAS BEEN DOING A
GOOD JOB WITH NW FLOW SYSTEMS OF LATE IS THE ECMWF WHICH DOES SHOW
LIGHT QPF OUTPUT OF A FEW HUNDREDTHS.  SO FOR NOW...HAVE PLACED IN
SPRINKLES/FLURRIES AND KEEP A CLOSE EYE ON IT...AS MODELS WITH THESE
SMALL RAPIDLY MOVING NW FLOW SYSTEMS HAVE NOT BEEN GETTING A VERY
GOOD LOCK UNTIL JUST PRIOR TO THEIR START.

AS SAID EARLIER...PATTERN HEADING INTO LATE WEEK AND NEXT WEEKEND IS
NOT ONE OF HI CONFIDENCE ON SYSTEM TRACKS...BUT EVENT FOR THURSDAY
THRU FRIDAY NIGHT STILL APPEARS TO TRACK INTO WRN AND SRN MO AND
SHOULD BE MOSTLY SNOW.  ANOTHER SYSTEM TO KEEP A CLOSE EYE ON FOR
POTENTIAL OF ACCUMULATING SNOW AS WE PASS THRU THE VERNAL EQUINOX ON
MARCH 20TH. ADDITIONAL LIGHT PCPN EVENTS ARE POSSIBLE FOR SAT-SUN
BUT WITH LO CONFIDENCE...BEST TO KEEP DRY FOR NOW.

TEMPS TO REMAIN BELOW NORMAL NEXT SEVEN DAYS...WITH THE CHILLIEST
DAY EXPECTED ON WEDNESDAY.

TES

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1139 PM CDT SUN MAR 17 2013
IFR FLIGHT CONDITIONS WILL PREVAIL ACROSS THE AREA FOR THE REST OF
THE NIGHT. HEAVY PRECIPITATION HAS ALL BUT ENDED ACROSS MOST OF
THE AREA. ONLY EXPECTING AREAS OF LIGHT RAIN WITH POSSIBLY A
LITTLE SLEET HERE AND THERE FOR THE REST OF THE NIGHT. THE WIND
WILL TURN TO THE WEST-NORTHWEST MONDAY MORNING AFTER 12Z AND
SHOULD INCREASE TO 10-15KTS WITH GUSTS TO 25KTS BY AFTERNOON. THIS
SHOULD HELP BREAK UP THE LOW CLOUDS BY LATE MORNING OR EARLY
AFTERNOON ACROSS MOST OF THE AREA. THERE IS ANOTHER CHANCE FOR A
SHOT OF PRECIPITATION MONDAY MORNING...PRIMARILY ACROSS CENTRAL
AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS AS THE UPPER
LEVEL TROF OF LOW PRESSURE CURRENTLY OVER THE PLAINS SWINGS
THROUGH THE MISSISSIPPI VALLEY.

SPECIFICS FOR KSTL...
IFR FLIGHT CONDITIONS WILL PREVAIL AT LAMBERT THROUGH MONDAY
MORNING. THINK THE POTENTIAL FOR WINTRY PRECIP HAS PRETTY MUCH
ENDED. OCCASIONAL LIGHT RAIN WILL CONTINUE FOR A FEW MORE HOURS
BEFORE DRYING OUT. THERE MAY BE ANOTHER SHOT OF LIGHT RAIN IN THE
MORNING AS THE UPPER LEVEL TROF OVER THE GREAT PLAINS SWINGS EAST
INTO THE MISSISSIPPI VALLEY...BUT IT LOOKS LIKE THE BEST CHANCE
FOR RAIN WILL STAY WEST OF THE TERMINAL. WIND WILL TURN TO THE
WEST-NORTHWEST AFTER 12Z MONDAY AND INCREASE TO 10-15KTS WITH
GUSTS UP TO 25KTS BY AFTERNOON. THE WINDY CONDITIONS SHOULD HELP
TO GET RID OF THE IFR CLOUDS BY LATE MORNING/EARLY AFTERNOON.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 17, 11:25 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1125 PM CDT SUN MAR 17 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1125 PM CDT SUN MAR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

HEAVY RAINFALL FROM THE PAST 24 HOURS WILL CONTINUE TO CAUSE
FLOOODING OF LOW LYING AREAS ACROSS PARTS OF SOUTHEAST AND EAST
CENTRAL MISSOURI AND FAR SOUTHWEST ILLINOIS. SEE THE APPROPRIATE
FLOOD WARNINGS FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY RAINFALL AMOUNTS OVER AN INCH TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

CVKING

In the hours before

Local storm report, Mar 17, 8:17 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
817 PM CDT SUN MAR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HEAVY RAIN       5 S FESTUS              38.15N  90.41W
03/17/2013  M2.36 INCH       JEFFERSON          MO   COCORAHS

            2.36 INCHES IS STORM TOTAL RAINFALL THUS FAR. 0.86
            INCHES IN LAST NINE HOURS.

&&

CVKING
Local storm report, Mar 17, 8:50 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
850 PM CDT SUN MAR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HEAVY RAIN       CHESTER                 37.92N  89.83W
03/17/2013  M2.50 INCH       RANDOLPH           IL   EMERGENCY MNGR

&&

CVKING
Local storm report, Mar 17, 9:12 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CDT SUN MAR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     HEAVY RAIN       2 NW FARMINGTON         37.80N  90.45W
03/17/2013  M2.96 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            STORM TOTAL SO FAR.

&&

CARNEY
Local storm report, Mar 17, 9:27 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 PM CDT SUN MAR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     HEAVY RAIN       FREEBURG                38.43N  89.91W
03/17/2013  M1.12 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            RAINFALL SO FAR. STILL RAINING.

&&

CARNEY
Local storm report, Mar 17, 9:56 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
956 PM CDT SUN MAR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HEAVY RAIN       FENTON                  38.54N  90.45W
03/17/2013  M1.44 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            RAINFALL SO FAR...STILL RAINING.

&&

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 6:23 AM CDTRiver Flood WarningLSXReynolds58 hr
Mar 18, 6:25 AM CDTRiver Flood WarningLSXCrawford48 hr
Mar 18, 7:10 AM CDTRiver Flood WarningLSXPerry, Sainte Genevieve45 hr
Mar 18, 7:19 AM CDTRiver Flood WarningLSXOsage30 hr
Mar 18, 10:18 AM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Mar 18, 10:18 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Mar 18, 10:18 AM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Mar 18, 10:18 AM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.